Advertisement

\(O_2(\mathbb {C})\)-Vector Bundles and Equivariant Real Circle Actions

Conference paper
  • 276 Downloads
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 319)

Abstract

The main goal of this article is to give an expository overview of some new results on real circle actions on affine four-space and their relation to previous results on \(O_2(\mathbb {C})\)-equivariant vector bundles. In Moser-Jauslin (Infinite families of inequivalent real circle actions on affine four-space, 2019, [13]), we described infinite families of equivariant real circle actions on affine four-space. In the present note, we will describe how these examples were constructed, and some consequences of these results.

Keywords

Circle group action Affine space G-vector bundle 

References

  1. 1.
    Akhiezer, D., Cupit-Foutou, S.: On the canonical real structure on wonderful varieties. Journal für die Reine und Angewandte Mathematik 693, 231–244 (2014)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Borovoi, M., Gagliardi, G.: Existence of equivariant models of spherical homogeneous spaces and other  \(G\)-varieties. arxiv:1810.08960 (2018)
  3. 3.
    Cupit-Foutou, S.: Anti-holomorphic involutions and spherical subgroups of reductive groups. Transform. Groups 20(4), 969–984 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dubouloz, A., Liendo, A.: Normal real affine varieties with circle actions. arxiv:1810.11712 (2018)
  5. 5.
    Dubouloz, A., Petitjean, C.: Rational real algebraic models of compact differential surfaces with circle actions. In this volumeGoogle Scholar
  6. 6.
    Freudenburg, G., Moser-Jauslin, L.: Real and rational forms of certain \({\rm O}_2(\mathbb{C})\)-actions, and a solution to the weak complexification problem. Transform. Groups 9(3), 257–272 (2004)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Huruguen, M.: Toric varieties and spherical embeddings over an arbitrary field. J. Algebra 342, 212–234 (2011)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Kraft, H., Schwarz, G.: Reductive group actions with one-dimensional quotient. Inst. Hautes Études Sci. Publ. Math. 76, 1–97 (1992)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Masuda, M., Petrie, T.: Algebraic families of  \({\rm O}(2)\)-actions on affine space  \({\bf C}^4\). In: Algebraic Groups and Their Generalizations: Classical Methods (University Park, PA, 1991), Proceedings of Symposia in Pure Mathematics, vol. 56, pp. 347–354. American Mathematical Society, Providence, RI (1994)Google Scholar
  10. 10.
    Masuda, M., Petrie, T.: Stably trivial equivariant algebraic vector bundles. J. Am. Math. Soc. 8(3), 687–714 (1995)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Masuda, M., Moser-Jauslin, L., Petrie, T.: Equivariant algebraic vector bundles over cones with smooth one-dimensional quotient. J. Math. Soc. Japan 50(2), 379–414 (1995)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Masuda, M., Moser-Jauslin, L., Petrie, T.: The equivariant Serre problem for abelian groups. Topology 35(2), 329–334 (1996)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Moser-Jauslin, L.: Infinite families of inequivalent real circle actions on affine four-space. Épijournal de Géométrie Algébrique, vol. 3. https://epiga.episciences.org (2019)
  14. 14.
    Moser-Jauslin, L., Terpereau, R.: Real structures on horospherical varietie. arXiv:1808.10793 (2018)
  15. 15.
    Schwarz, G.: Exotic algebraic group actions. C. R. Acad. Sci. Paris Sér. I Math. 309(2), 89–94 (1989)Google Scholar
  16. 16.
    Wedhorn, T.: Spherical spaces. Ann. Inst. Fourier 68(1), 229–256 (2018)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Institut de Mathématiques de Bourgogne, UMR 5584 du CNRSUniversité de Bourgogne Franche-ComtéDijonFrance

Personalised recommendations